MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA PLUS XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94155
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nodule (4551)
Date of Event 05/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported that a patient was injected in the malar cheeks and jawline with 1 ml of juvéderm® voluma¿ xc, in the vermillion lip and superior cutaneous lip with 1 ml of juvéderm® volbella¿ xc, and in the nasolabial folds with 1 ml of juvéderm® ultra plus xc.Six months later, the patient reported ¿swollen, sore, pink nodules¿ at the malar cheeks and superior cutaneous lip.That same day, the patient was prescribed lisinopril 5 mg for 5 days.The patient returned 6 days later with little improvement and was told to continue lisinopril 5 mg for 7 more days.After the 7 days, the patient returned with little improvement and the lisinopril was upped to 10 mg for 7 days, with a medrol dosepak and a round of doxycycline added.The event is ongoing.This is the same event and the same patient reported under mdr id# 3005113652-2022-00318 (allergan complaint # (b)(4)) and mdr id# 3005113652-2022-00319 (allergan complaint # (b)(4)).This mdr is being submitted for the third suspect product, juvéderm® ultra plus xc.
 
Additional Manufacturer Narrative
Concomitant medical products: botox®.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Clarification: the filler was injected into the patient and is not accessible for return.The syringe was discarded.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.

Brand Name
JUVEDERM ULTRA PLUS XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key14650791
Report Number3005113652-2022-00320
Device Sequence Number5720091
Product Code LMH
UDI-Device Identifier30888628000111
UDI-Public30888628000111
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2022
Device Catalogue Number94155
Device Lot NumberH30LB00993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Initial Report FDA Received Date06/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JUVÉDERM® VOLUMA¿ XC, JUVÉDERM® VOLBELLA¿ XC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale